# SDR 05FDEA01097

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231NH HAS 3 EA CRACKS AND 7 EA MISSING/BROKEN INSERTS.  FABBED REPLACEMENT PANEL 231NH IAW FED EX DWG NR SRZ-25-005 REV E.
